| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 2/08/2024, it was reported by a sales representative via (b)(4) that during a labral repair case on (b)(6) 2024, the wheel on the reelpass suture lasso, ar-6069-45r, was deploying some filament, but would get stuck often and not deploy.A new one was opened and worked without any adverse effect to the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is user error when applying the device's surgical technique.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.